# SDR AALA20100224TUL05

- Difficulty date: February 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 57,031 hours, 29,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CUSP FROM STATION 1304 TO STATION 1309 BETWEEN NUMBERS 1 AND 2 SEAT TRACKS.  DAMAGED SECTION OF CUSP REMOVED AND NEW SECTION OF CUSP INSTALLED PER SRM 53-00-00-013.
